MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TTL1LYR 16FR10ML C LTX UM Q

Medline Industries, LP MEDLINE; TTL1LYR 16FR10ML C LTX UM Q
Catalog Number URO170216CQ
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "rn removed syringe and the entire injection port dislodged and allowed chemotherapy/urine to pour out of the opening resulting in a chemotherapy spill.This is the second failure in a weeks time.".
 
Additional Manufacturer Narrative
The customer reported sample port detachment with respect to the one layer latex foley catheter tray, 16fr, 10 ml, and stated that the sampling port was used for the instillation of chemotherapy drugs into the bladder.Medline quality received 3 cs of the reported product in packaged, unused condition; visual assessment of the provided product revealed no abnormalities or nonconformances, and functional testing was conducted by connecting a luer lock syringe and twisting.Out of 20 ea tested, 4 ea¿s sample ports detached, thus verifying the reported issue, and the likely root cause is an inadequate application of solvent adhesive during sample port assembly.The reported issue has been addressed with corrective actions to improve the sample port assembly process, and no additional actions are necessary at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TTL1LYR 16FR10ML C LTX UM Q
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
zelek alexander
three lakes drive
three lakes drive, IL 60093--275
MDR Report Key50754839
Report Number1417592-2026-39301
Device Sequence Number13126652
Product Code OHR
UDI-Device Identifier10193489894240
UDI-Public10193489894240
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberURO170216CQ
Device Lot Number25GBU379
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown